# SDR COMA9960423

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Overheat Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WING OVERHEAT MESSAGE.  COULD NOT DUPLICATE SYSTEM TEST NORMAL.
